# SDR SWIA201540981

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Gouged
- Location: Lt Mlg Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR CENTER LUG HAS CHAFE DAMAGE.   EVALUATED LT MLG DOOR CENTER BELLCRANK LUG GOUGE DAMAGE MEASURES AT .074 DEEP ON SIDE SURFACE LUG IS OUT OF REPAIR LIMITS MAX DEPTH ALLOWED ON SIDE FACE IS .060 CUMULATIVE BOTH SIDE REF REO.  INSTALLED NEW LT M/L/G DOOR ATTACH FITTING BELL CRANK LUG, PN 601R31197-7, REF SRM.
